# SDR TSAA9833367

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 90031
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LEFT SIDE OVERWING EMERGENCY LIGHT ASSY DUE TO BEING CRACKED/BROKEN.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
